# SDR UPS00232595

- Difficulty date: May 2, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 51,734 hours, 32,797 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, LWR FWD CARGO HOLD DOOR CRACK ON SUPPORT ANGLE UNDER BALANCE SPRING SUPPORT BRACKET.  ANGLE FABRICATED AND INSTALLED IAW DRAWING NR 65-18620.
